# SDR FDEA2020072761666

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B361600000
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231QG HAS CRACK ON FWD SIDE AND MULTIPLE PUNCTURES.  REPAIRED FLOOR PANEL 231QG BY FABRICATION IAW SRZ-25-005 REV R.  MAJOR REPAIR.
